PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1984 December; 77(12): 1066–1067.
PMCID: PMC1440176

Erythema multiforme following DPT vaccination.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (371K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Feldshon SD, Sampliner RE. Reaction to hepatitis B virus vaccine. Ann Intern Med. 1984 Jan;100(1):156–157. [PubMed]
  • Freeman T. Erythema multiforme in children taking amoxicillin after vaccination. Can Med Assoc J. 1982 Nov 1;127(9):818–820. [PMC free article] [PubMed]
  • Shelley WB. Bacterial endotoxin (lipopolysaccharide) as a cause of erythema multiforme. JAMA. 1980 Jan 4;243(1):58–60. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press